MathSciNet Relay Station
MathSciNet bibliographic data
MR2431620 (2009d:32007) 32D15
Kytmanov, A. M.; Myslivets, S. G. On families of complex lines that are sufficient for holomorphic extension. (Russian) Mat. Zametki 83 (2008), no. 4, 545--551; translation in Math. Notes 83 (2008), no. 3-4, 500–505
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement